Pacific Journal of Mathematics

Higher-dimensional link operations and stable homotopy.

Ulrich Koschorke and Dale Rolfsen

Article information

Pacific J. Math., Volume 139, Number 1 (1989), 87-106.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57R40: Embeddings
Secondary: 57Q45: Knots and links (in high dimensions) {For the low-dimensional case, see 57M25} 57R42: Immersions


Koschorke, Ulrich; Rolfsen, Dale. Higher-dimensional link operations and stable homotopy. Pacific J. Math. 139 (1989), no. 1, 87--106.

Export citation


  • [E] B. Eckmann,Systeme von RichtungsfeldernaufSphacren undstetige Lsengen linearer Gleichungen,Comment. Math. Helv., 15 (1942), 1-26.
  • [F-R] R. A. Fenn and D. Rolfsen, Spheres may link homotopically in 4-space, J. London Math. Soc, (2) 34 (1986), 177-184.
  • [K] M. Kervaire, An interpretation ofG. Whitehead's generalization ofH. Hopf's invariant, Annals of Math., 69 (1959), 345-365.
  • [Ki] P. Kirk, A link homotopy invariant for Sk U S2k~2 -S2k, Brandeis preprint.
  • [Ko] U. Koschorke, Higher-order homotopy invariants for higher-dimensionallink maps, Lecture Notes in Math v. 1172, Springer-Verlag (1985), 116-129.
  • [Ko2] U. Koschorke, On link maps and the geometry of their invariants, Manuscripta Math., 61 (1988), 383-415.
  • [M-R] W. S. Massey and D. Rolfsen, Homotopy classificationofhigher-dimensional links, Indiana U. Math. J., 34 (1985), 375-391.
  • [P] L. Pontrjagin, Classification homotopique des applications de la sphere a (n + 2)-dimensions sur celle a n-dimension, Comptes rendus de Academie des Sciences de U.R.S.S.,70 (1950), 957-959.
  • [S] P. Scott, Homotopy links, Abh. Math. Sem. Hamburg, 32 (1968), 186-190.
  • [St] N. E. Steenrod, Cohomology operations (notes by D. B. A. Epstein), Ann. of Math. Studies, 50(1962).
  • [T] R. Thorn, Quelquesproprits globales des varietesdifferentiables, Comment. Math. Helv., 28 (1954), 17-86.
  • [W] G. W. Whitehead, Elements of Homotopy Theory, Springer-Verlag, 1978.